U.S. doctors online nowAsk doctors free
Canada
A 30-year-old female asked:

I have a yeast infection. i went to dr and she did a swab but said i can start medicine if i want or wait for results. i started monistat 7 and the itching is so bad after first dose. worst then before i started treatment. should i stop it?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 62 years experience
Itching: For relief of the severe itching associated with your vaginal yeast infection you could try adding a corticosteroid cream in addition to the monistat, but limit it's use as too much corticosteroid can aggravate the yeast infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 9, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.